# SDR CALA2021090801535

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748
- Aircraft time: 17,128 hours, 5,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT LEFT ENTRY DOOR SLIDE RAFT OUT OF THE HOUSING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE SEND PICS TO TOMC.  THANKS PLEASE SEND PICS TO TOMC.  THANKS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE SEND PICS TO TOMC.  THANKS LOCKED FOR MX FERRY FLIGHT DUE TO SLIDE FALLING OUT OF BUSTLE. SLIDE WAS NOT ACTIVATED. LONGER INSTALLED ON THE AIRCRAFT UPDATE: SLIDE DID COMPLETELY FALL OUT OF BUSTLE SO IT IS NO UNLOCK. SLIDE, B737NG,   OFF 29-2566-9-0005 7805 ON 29-2566-9-0005 8004 INSTALLED LEFT ENTRY DOOR SLIDE REF AMM 25-66-01-400-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1927575  SN OFF 7805 VERIFIED L1 DOOR SLIDE INSTALLATION
